Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Depression, mood swings, irregular periods after discontinuing triphasil. Had breast cancer. Early menopause ?

my wife had breast cancer 6 years back and is clean at present. Last year October she was told that she must stop using triphasil because of the estrogen . Since February her menstruation became irregular and from July she is menstruating every second week. She went to her Doctor and he test her estrogen levels and said it ishows that she might be in an early menapause. The doctor don t want to prescribe anything for her because she was a cancer pasient and she must consult her oncology doctor which she will be seeing in two weeks time. At present she experience depression and moodswings. The question is what to use to eleviate the situation till then. Her age is 45 and in good health.
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

welcome to healthcare magic

First of all relax

Her depressive symptoms and mood swings may be related to her menstrual problem. Alternatively, she might be suffering from "Adjustment disorder"....

Since her doctor is not prescribing anything before consultation with oncologist....... she can consult a psychiatrist for psychotherapy and counselling sessions as well as medication.......

Alternatively she can try some relaxation exercises like yoga, meditation and deep breathing etc

Good Luck


Answered: Tue, 9 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor